MAUDE Adverse Event Report: Medtronic Ireland IN.PACT 018 Paclitaxel-Coated Percutaneous Transluminal Angioplasty (PTA) Balloo; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

Medtronic Ireland IN.PACT 018 Paclitaxel-Coated Percutaneous Transluminal Angioplasty (PTA) Balloo; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Catalog Number IPU05015013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, during the first balloon inflation at nominal pressure, the inpact 018 drug coated balloon incurred a pinhole rupture.The pressure was slowly increased up to 6 atmospheres.Calcification and mild tortuosity were reported.A 6fr 45cm non-medtronic sheath and a non-medtronic guidewire were used.Embolic protection was not used.No damage was noted to the packaging and no issues were noted when removing the device from the hoop/tray.The device was prepped as per the ifu.The balloon did not detach/fragment.The balloon did not pass through a previously deployed stent.No resistance was encountered during delivery.The procedure was completed using a non-medtronic balloon.No patient symptoms or complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT 018 Paclitaxel-Coated Percutaneous Transluminal Angioplasty (PTA) Balloo
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50837762
Report Number9612164-2026-04728
Device Sequence Number18709615
Product Code ONU
UDI-Device Identifier00763000291488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIPU05015013P
Device Lot Number0012549922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown